# SDR QXEA200603155

- Difficulty date: December 11, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 13,227 hours, 13,365 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 88060B010002
- Part serial: 00107
- Condition: Stuck
- Location: Cabin Pressure
- Part time: 13,227 hours, 13,365 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YYG - ON FLIGHT 2392, AIRCRAFT RETURNED TO FIELD, AIRCRAFT WILL NOT PRESSURIZE IN AUTO OR MANUAL MODE.  MAINTENANCE FOUND AFT OUTFLOW VALVE STUCK OPEN.  REPLACED OUTFLOW VALVE.  OPERATIONAL CHECK GOOD.  AIRCRFT RETURNED TO SERVICE.
